# SDR AALA202203302686

- Difficulty date: March 29, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N882NN
- Make and model: Boeing 737-8
- Aircraft serial: 33221
- Aircraft time: 30,334 hours, 12,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT FORWARD OVERWING WALL MOUNTED EMERGENCY LIGHT LENS BROKEN OFF. REMOVED AND REPLACED RIGHT FORWARD OVERWING WALL MOUNTED EMERGENCY LIGHT ASSEMBLY PER AMM 33-51-01.
